zbMATH — the first resource for mathematics

Algebras containing a divisible unimodular sequence with dense self adjoint span. (English) Zbl 0499.46033
46J10 Banach algebras of continuous functions, function algebras
46J20 Ideals, maximal ideals, boundaries
43A99 Abstract harmonic analysis
Full Text: DOI
[1] Browder, A, Introduction to function algebras, (1969), Benjamin New York · Zbl 0199.46103
[2] Doss, R, Elementary proof of the rudin-Carleson and the F. and M. Riesz theorems, (), 599-602 · Zbl 0478.30028
[3] Gamelin, T.W, Uniform algebras, (1969), Prentice-Hall Englewood Cliffs, N. J · Zbl 0213.40401
[4] Glicksberg, I, A remark on the preceding paper, Ann. of math., 113, 619-620, (1981) · Zbl 0473.42002
[5] McGehee, O.C; Pigno, L; Smith, B, Hardy’s inequality and the L1 norm of exponential sums, Ann. of math., 113, 613-618, (1981) · Zbl 0473.42001
[6] Phelps, R.R, Lectures on Choquet’s theorem, (1966), Van Nostrand Princeton · Zbl 0135.36203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.